.ISSN (e) 1759-7331
(print) 1759-7323
Quantitative Economics
An open-access journal in quantitative economics
Journal of the
Econometric Society
Font Size:  Small  Medium  Large

Quantitative Economics, Volume 1, Issue 2 (November 2010)

Identification in matching games

Jeremy T. Fox

Abstract


I study a many-to-many, two-sided, transferable utility matching game. Consider
data on matches or relationships between agents but not on the choice set of
each agent. I investigate what economic parameters can be learned from data on
equilibrium matches and agent characteristics. Features of a production function,
which gives the surplus from a match, are nonparametrically identified. In partic-
ular, the ratios of complementarities from multiple pairs of inputs are identified.
Also, the production function is identified up to a positive monotonic transforma-
tion.
Keywords. Matching, identification, complementarities, two-sided matching,
assignment games, vertical relationships.
JEL classification. C14, C78.

Full Text: View Print PDF